# SDR F3LA2018062200358

- Difficulty date: May 15, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N947FR
- Make and model: Airbus A319-111
- Aircraft serial: 2806
- Aircraft time: 41,683 hours, 20,498 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: D5227900200800
- Part serial: UH6633
- Condition: Cracked
- Location: Emergency Exit
- Part time: 41,683 hours, 20,498 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH HAD A CRACK ALONG AFT INSIDE FRAME SEGMENT.  THE CRACK WAS REMOVED.
